No open-access location is known for this record yet.
No open-access location is known for this record yet.
Abstract. This paper develops an analytical study for the nonsense or spurious regressions that are generated by quite general integrated (of order d) random processes. In doing this, we generalize the work of Phillips (Understanding spurious regressions in econometrics. J. Econ. 33 (1986), 311–40) who provided an analytical study of linear regressions involving only I(1) stochastic processes. Our generalization of Phillips' work to the I(d) case is made employing fractional differencing techniques.
Loading…
Stored only when both papers are in the corpus — 44 citations exist upstream.
Papers that cite the same references — the relational fallback while embeddings are still backfilling.
Imported from OpenAlex (CC0) — nothing here is generated.